# SDR DALA2016101607387

- Difficulty date: October 15, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 57,020 hours, 25,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM UPPER FLANGE RIGHT SIDE MIDDLE FASTENER HOLE HAS CRACK INDICATION.   REPAIRED IAW AMDS 5310-01450-02.
